# SDR ZZDA2011607

- Difficulty date: July 23, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N300AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT DOOR LIGHT INOP (L & R) SIDE WALL LIGHT.  REMOVED AND REPLACED LAMP AT L7R EMERGENCY EXIT DOOR WINDOW LIGHT IAW B737-700 AMM 33-21.  OPS CHECK GOOD.  P/N OFF/ON L&R 5106CW NSN.
